Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Feeling dizzy and lightheaded while standing for a long time. On medication for high cholesterol and hypertension

i feel dizzy and lightheaded and sometimes feel like im about 2 faint if i stand long periods of time. i have been prescibed some blood pressure medicine cause it was high and some cholesterol meds. i also had some blood work done and they said everything was normal but my iron was low so im trying to figure out what else could it be? this has been going on for a couple of months now and im worried!
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query.
Dizziness and lightheadedness is caused by long standing because it may lower your blood pressure. It can be triggered by anti-hypertensive drugs you have been taking.
Sometimes it can be due to dehydration and anemia, as you have low iron levels you must be checked for anemia.
Take plenty of water, avoid long standing. It is better to take anti-hypertensive drugs before going to bed. You may talk to your doctor if he thinks about changing the dosage of drugs.
Hope it helps.
Take care.
Answered: Mon, 15 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor